# SDR DALA13056336813

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, LEFT TRANSITION PANEL CORRODED ON UPPER SURFACE MULTIPLE AREAS, BS 508-645.  BLENDED CORROSION IAW SRM 53-00-53, DETAIL V.  FOUND TO BE WITHIN LIMITS IAW ERA NR 491157-14MA.  TREATED AND PRIMED IAW SRM 51-20-01, PG 3-7 AND 27 AND PROCESS STANDARD NR 5.
